# SDR SWAA2022011407186

- Difficulty date: March 29, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,289 hours, 23,616 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR MECHANISM LOWER MACHINE BEAM FWD I/B FASTENER AREA HAS A APPROX. 1.5 INCH CRACK AT THE RADIUS. / REMOVED AND REPLACED FORWARD GALLEY SERVICE DOOR PER AMM. 52-41-00 TAG NO: 225495 PN ON: 141A6516-18 SN ON: 002081 PN OFF: SN OFF: 001785
